Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, Ive been on Claravis(Accutane) 40mg a day for 2 months now, and started noticing about a month ago that my short term memory is suffering. I will forget really simple things all the time, like where i put a pen, or the name of someone I just heard 10 minutes ago. I also forget what day it is at least twice a week. Im kinda worried because I have SAT and ACT coming up real soon, and I dont want to forget everything I know. Is this a symptom of accutane or do I have like a brain tumor or something haha.

Thanks...

Share this post


Link to post
Share on other sites

yeah it might be a side effect of the accutane... you should contact your doctor ASAP... accutane can have some VERY serious side effects... so you dont want to take any chances

Share this post


Link to post
Share on other sites

I have looked into it some, and apparently it is a side effect of accutane, and some people have the same exact problem as me. I really dont want to quick accutane because of this, because my acne was horrible once, and its starting to look decent. I think im gonna wait it out some and see if it gets worse, because right now i can handle it, its just forgetting simple things, and mixing words up every once in awhile. if it gets any worse though, i might have to do something.

Share this post


Link to post
Share on other sites

I suffered memory loss also and I scored a 29 on my ACT before I took accutane, then a few months into accutane I took it again and got a 25.

Share this post


Link to post
Share on other sites

Talk to your doctor about a lower dose or discontinuing it altogether. Your brain is one of your most important possessions!

Share this post


Link to post
Share on other sites

oh wow, maybe you should get off it the week before your SAT. You wouldn't want to sacrifice something so major. Good luck on your tests!

Share this post


Link to post
Share on other sites

Yeah, i've definatley experienced this. But it was only temporary and lasted the first month of my course. Are you feeling tired? could have something to do with this and that would also cause a lack of concentration. Im nearly 3 months into my course and my memory has improved and tiredness gone..

Share this post


Link to post
Share on other sites

I wouldn't be to sure about the memory loss until i get off the tane but i have noticed that i forget little stuff that i wouldn't have forgotten before i was on tane....

Share this post


Link to post
Share on other sites

I am also suffering from memory loss and I have been feeling tired mentally. What sucks is that I started a new job and I have been forgetting important details. My co-workers are getting frustrating at me, with the mistakes I make. (or maybe they are overreacting, because at least I correct them and ask when I have questions). Right now I feel pressure in my head. This is my second month. I don't want to quit because it is working.

I don't know if is safe to take Tynenol/Panadol to relieve the headache.

What do you suggest?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×